MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS C 311 ANALYZER; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS C 311 ANALYZER; CLINICAL CHEMISTRY ANALYZER
Model Number C311
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of a questionable ise indirect gen 2 potassium result from the cobas 4000 c (311) analyzer.The initial result was 5.48 mmol/l and was reported outside of the laboratory.The doctor questioned the result and the repeat result was 4.19 mmol/l.A new sample was drawn from the patient and the result matched the repeat result.No specific data was provided.The electrode lot number was j46 with an expiration date of 24-may-2023.
 
Additional Manufacturer Narrative
The investigation is ongoing.
 
Additional Manufacturer Narrative
The field service engineer found the customer did not install the seal on the sample probe when it was replaced.He installed the seal and adjusted the sample probe.The customer ran calibration and qc and all results were within specifications.The investigation determined the service actions resolved the issue.As the qc recovery was within the acceptable range, there was no indication of a performance issue with the reagent.

Brand Name
COBAS C 311 ANALYZER
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
na
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16016575
Report Number1823260-2022-04112
Device Sequence Number5767456
Product Code JJE
UDI-Device Identifier08430215011539
UDI-Public08430215011539
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC311
Device Catalogue Number04826876001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2022
Supplement Date Received by Manufacturer01/04/2023
Initial Report FDA Received Date12/20/2022
Supplement Report FDA Received Date01/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR
Patient SexMale